zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Infinitely many solutions for a class of nonlinear impulsive differential equations with periodic boundary conditions. (English) Zbl 1222.34031
Summary: We consider the existence of solutions for a class of nonlinear impulsive problems with periodic boundary conditions. By using critical point theory, we obtain some existence theorems of infinitely many solutions for the nonlinear impulsive problem when the impulsive functions are superlinear. We extend and improve some recent results.

34B37Boundary value problems for ODE with impulses
34B08Parameter dependent boundary value problems for ODE
Full Text: DOI
[1] George, R. K.; Nandakumaran, A. K.; Arapostathis, A.: A note on controllability of impulsive systems, J. math. Anal. appl. 241, 276-283 (2000) · Zbl 0965.93015 · doi:10.1006/jmaa.1999.6632
[2] Jiang, G.; Lu, Q.: Impulsive state feedback control of a predator--prey model, J. comput. Appl. math. 200, 193-207 (2007) · Zbl 1134.49024 · doi:10.1016/j.cam.2005.12.013
[3] Nenov, S.: Impulsive controllability and optimization problems in population dynamics, Nonlinear anal. 36, 881-890 (1999) · Zbl 0941.49021 · doi:10.1016/S0362-546X(99)00627-6
[4] Rabinowitz, P. H.: Minimax methods in critical point theory with applications to differential equations, CBMS regional conference series in mathematics 65 (1986) · Zbl 0609.58002
[5] Mawhin, J.; Willem, M.: Critical point theory and Hamiltonian systems, (1989) · Zbl 0676.58017
[6] Carter, T. E.: Optimal impulsive space trajectories based on linear equations, J. optim. Theory appl. 70, 277-297 (1991) · Zbl 0732.49025 · doi:10.1007/BF00940627
[7] Carter, T. E.: Necessary and sufficient conditions for optimal impulsive rendezvous with linear equations of motion, Dynam. control 10, 219-227 (2000) · Zbl 0980.93058 · doi:10.1023/A:1008376427023
[8] Liu, X.; Willms, A. R.: Impulsive controllability of linear dynamical systems with applications to maneuvers of spacecraft, Math. probl. Eng. 2, 277-299 (1996) · Zbl 0876.93014 · doi:10.1155/S1024123X9600035X
[9] Prado, A. F. B.A.: Bi-impulsive control to build a satellite constellation, Nonlinear dyn. Syst. theory 5, 169-175 (2005) · Zbl 1128.70015 · http://www.e-ndst.kiev.ua/v5n2.htm
[10] Gao, S.; Chen, L.; Nieto, J. J.; Torres, A.: Analysis of a delayed epidemic model with pulse vaccination and saturation incidence, Vaccine 24, 6037-6045 (2006)
[11] Chu, J.; Nieto, J. J.: Impulsive periodic solutions of first-order singular differential equations, Bull. lond. Math. soc. 40, No. 1, 143-150 (2008) · Zbl 1144.34016 · doi:10.1112/blms/bdm110
[12] Ahmad, B.; Nieto, J. J.: Existence and approximation of solutions for a class of nonlinear impulsive functional differential equations with anti-periodic boundary conditions, Nonlinear anal. TMA 69, No. 10, 3291-3298 (2008) · Zbl 1158.34049 · doi:10.1016/j.na.2007.09.018
[13] Li, J.; Nieto, J. J.; Shen, J.: Impulsive periodic boundary value problems of first-order differential equations, J. math. Anal. appl. 325, 226-236 (2007) · Zbl 1110.34019 · doi:10.1016/j.jmaa.2005.04.005
[14] Nieto, J. J.; O’regan, D.: Variational approach to impulsive differential equations, Nonlinear anal. RWA 10, 680-690 (2009) · Zbl 1167.34318 · doi:10.1016/j.nonrwa.2007.10.022
[15] Zhang, Z.; Yuan, R.: An application of variational methods to Dirichlet boundary value problem with impulses, Nonlinear anal. RWA 11, 155-162 (2010) · Zbl 1191.34039 · doi:10.1016/j.nonrwa.2008.10.044
[16] Zhou, J.; Li, Y.: Existence and multiplicity of solutions for some Dirichlet problems with impulsive effects, Nonlinear anal. TMA 71, 2856-2865 (2009) · Zbl 1175.34035 · doi:10.1016/j.na.2009.01.140
[17] Sun, J.; Chen, H.: Multiplicity of solutions for a class of impulsive differential equations with Dirichlet boundary conditions via variant Fountain theorems, Nonlinear anal. RWA 11, 4062-4071 (2010) · Zbl 1208.34031 · doi:10.1016/j.nonrwa.2010.03.012
[18] Sun, J.; Chen, H.; Yang, L.: The existence and multiplicity of solutions for an impulsive differential equation with two parameters via variational method, Nonlinear anal. TMA 73, 440-449 (2010) · Zbl 1198.34037 · doi:10.1016/j.na.2010.03.035
[19] Sun, J.; Chen, H.; Nieto, J. J.; Otero-Novoa, M.: Multiplicity of solutions for perturbed second-order Hamiltonian systems with impulsive effects, Nonlinear anal. TMA 72, 4575-4586 (2010) · Zbl 1198.34036 · doi:10.1016/j.na.2010.02.034
[20] Nieto, Juan J.: Variational formulation of a damped Dirichlet impulsive problem, Appl. math. Lett. 23, 940-942 (2010) · Zbl 1197.34041 · doi:10.1016/j.aml.2010.04.015
[21] Chen, L.; Sun, J.: Nonlinear boundary value problem for first order impulsive functional differential equations, J. math. Anal. appl. 318, 726-741 (2006) · Zbl 1102.34052 · doi:10.1016/j.jmaa.2005.08.012